HAIR LOSS MEDICATION COULD HAVE SERIOUS SIDE EFFECTS:


While men may go to great lengths to hide their hair loss, new research suggests that some treatments are better left alone. Prescription drugs that are frequently used to treat pattern hair loss & enlarged prostates in men may be linked to erectile dysfunction, or ED.

A new research published in the March issue of the Journal of Sexual Medicine examined existing research to determine side effects associated with the medications finasteride (Proscar & Propecia) and dutasteride (Avodart). Researchers discovered that about 8%of the men taking the drug has experienced ED.

Researchers also noted that a smaller percentage of men experienced sexual problems & loss of libido even after they stopped taking the medication. While not based on long term data, the study is raisng important questions about the drugs.

For more information about your hair loss please visit our website http://www.vivandi.ae

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s